RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dal'nevost. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2010, Volume 10, Number 1  


In the wake of the old past
V. A. Bykovskii
3
Two-phase feature of perfect plasticity model
M. A. Guzev
9
The threshold behavior of mechanical characteristics in Non-Euclidean model of continua
M. A. Guzev, M. A. Shepelov
20
Optimal control problem for stationary equations of elastic waves diffraction
L. V. Illarionova
31
On the maximum of the Moebius invariant in the four disjoint domain problem
D. A. Kirillova
41
Boundary-value problem for the polarized-radiation transfer equation in layered medium
A. E. Kovtanyuk, I. V. Prokhorov
50
Calculation of cohesiveness probability for recursively defined random networks
A. S. Losev, G. Sh. Tsitsiashvili
60
Cooperative effects in closed queueing networks
M. A. Osipova, A. B. Talalaeva, G. Sh. Tsitsiashvili
66
On convergence duality methods in variation inequality of Signorini
A. S. Tkachenko
70
Continuity of reaching moment distribution for autoregressive random sequence
Yu. N. Kharchenko, G. Sh. Tsitsiashvili
80
Asymptotic formulas for a calculation of a lattice reliability
G. Sh. Tsitsiashvili
86
Дальневосточный математический журнал
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019